MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION CAPD DISCONNECT Y SET; SET, ADMINISTRATION, FOR PERITONEAL DIALYSIS, DISPOSABLE

BAXTER HEALTHCARE CORPORATION CAPD DISCONNECT Y SET; SET, ADMINISTRATION, FOR PERITONEAL DIALYSIS, DISPOSABLE
Catalog Number 5C4366P
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/21/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H10: should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that there was a hole in a capd disposable disconnect y-set.This was described as ¿as the amount of double volume increases, a hole is created as the bag increases¿.This was observed during use of the device for continuous ambulatory peritoneal dialysis therapy (capd).There was no report of patient injury or medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
B5: this was further described as ¿the drainage bag was filled to some extent and expanded on its own, and seemed to burst under pressure¿.H10: the device was received for evaluation.A visual inspection with the naked eye noted a hole in the drain bag.Functional testing including clear passage testing and clamp function testing were performed with no issues noted.Leak testing failed due to the leak from the hole.The reported condition was verified.The cause of the condition was related to manufacturing caused by excess solvent.A batch review was conducted and there were no deviations found related to this condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
CAPD DISCONNECT Y SET
Common Device Name
SET, ADMINISTRATION, FOR PERITONEAL DIALYSIS, DISPOSABLE
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - MOUNTAIN HOME
1900 n highway 201
mountain home AR 72653
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key18924957
Report Number1416980-2024-01145
Device Sequence Number9291570
Product Code KDJ
UDI-Device Identifier00085412030579
UDI-Public(01)00085412030579
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K961825
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number5C4366P
Device Lot NumberH23B02138
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/21/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/18/2024
Supplement Report FDA Received Date04/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/02/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NI.
Patient SexUnknown